# SDR REXA2022111102518

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670341267
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR SURROUND – LOWER SEAL STRIKER HAS CHAFING AT THE FORWARD AND AFT CORNERS; SH670-34126-7 AND SH670-34126-8	REPAIRED PER EA: CRJ953-14709 & CRJ953-14710
